MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent movement on the balloon occurred.A 4.00 x 38 synergy drug-eluting stent was selected for use; however, the stent started coming off the balloon when the protective sleeve was pulled off.The procedure was completed with another of the same device.
 
Event or Problem Description
It was reported that stent moved on balloon occurred.A 4.00 x 38 synergy drug-eluting stent was selected for use; however, the stent started coming off the balloon when the protective sleeve was pulled off.The procedure was completed with another of the same device.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy ii us mr 4.00 x 38mm stent delivery system was returned for analysis.A visual examination of the stent found signs of stent damage.Stent struts were pulled distally from the mid-section of the stent, extending over the distal tip.The undamaged stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no issues.A visual and tactile examination of the hypotube found multiple kinks along the length of the hypotube shaft.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10720660
Report Number2134265-2020-14117
Device Sequence Number16909324
Product Code NIQ
UDI-Device Identifier08714729840435
UDI-Public08714729840435
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2022
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0025327071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2020
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer11/27/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date12/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1